Permutation groups on unordered sets I

Siemons, Johannes (1984) Permutation groups on unordered sets I. Archiv der Mathematik, 43 (6). pp. 483-487. ISSN 0003-889X

[img]
Preview
PDF (Permutation_groups_on_unordered_sets_I-1984.pdf)
Download (255kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:26
Last Modified: 21 Apr 2020 21:43
URI: https://ueaeprints.uea.ac.uk/id/eprint/21068
DOI: 10.1007/BF01190948

Actions (login required)

View Item View Item